| Model Number |
3268 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exact date of event is unknown.During processing of this incident, attempts were made to obtain complete patient information.
Event or Problem Description
It was reported that the patient experienced ineffective stimulation due to high impedances on their lead.Surgical intervention may occur to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
Correction: e - initial reporter information corrected.During processing of this complaint, attempts were made to obtain complete patient information.
Event or Problem Description
Additional information indicates surgical intervention was undertaken on (b)(6) 2026 wherein the lead was replaced to address the issue.
Additional Manufacturer Narrative